# SDR 2011FA0000079

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 109090015
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SEVERAL EMERGENCY FLOATATION SYS USED ON THE HELICOPTERS.  DURING INSP/ EVALUATION, UNAPPROVED REPAIRS WERE FOUND TO HAVE BEEN INCORPORATED ONTO THESE EMERGENCY FLOAT ASSEMBLIES.  IAW COMPONENT (CMM 25-61-01) SEC 6, D REPAIRS "USE NO MORE THAN 3 PATCHES PER FLOAT" THE FLOATS RECEIVED HAD UP TO 11 AND AS LITTLE AS 7 PATCHES ON EACH FLOAT.  THE FLOAT STOWAGE PACKBOARD/ METALLIC STRUCTURES HAD BEEN MODIFIED WITH AN UNAPPROVED COATING/ PAINT.  THE RETURN TO SERVICE DOCUMENTATION DATED 04/24/2009, REF TECH DATA THAT WAS OUT OF REVISION, CMM 25-61-01, REV 01.  CMM 25-61-01, REV 3 WAS ISSUED MARCH 2004.  ALL OF THESE ITEMS WERE RETURNED TO SERVICE BY OTHER REPAIR STATION.
